# SDR CALA2025010601806

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 47,477 hours, 5,921 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHTR FLASHING DOORS 4R AND 4R CYCLED SYSTEM POWER, VERIFIED DOORS 4L & 4R SLIDE LIGHTS OPERATE NORMAL IN ARM AND DISARM MODES. UNABLE TO DUPLICATE FAULT.
